# SDR USAA2012072400014

- Difficulty date: July 23, 2012
- Submitted: July 25, 2012
- Operation: Air carrier
- Aircraft: N529AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24411
- Aircraft time: 65,532 hours, 41,814 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Battery
- Part number: EN22
- Condition: Faulty
- Location: Smoke Detector
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THE RIGHT AFT LAVATORY SMOKE DETECTOR SOUNDED.  NO SMOKE OR FIRE NOTED.  MAINTENANCE INSTALLED NEW BATTERY IN SMOKE DETECTOR.  OPS CHECKED OK.
